# SDR SWAA2024053076750

- Difficulty date: April 18, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD PLATE LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26R WL 156 AT FWD CARGO COMPARTMENT 2024-269950<[01] REPLACED SHIELD PLATE AND FASTENERS LOC. BTW BS 492.4 TO BS 500A AT LEVEL STRG 26R WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SHIELD PLATE AND FASTENERS LOC. BTW BS 492.4 TO BS 500A AT LEVEL STRG 26R WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 REV -. SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED
